Epipen and heart attacks

Common Questions and Answers about Epipen and heart attacks

epipen

I'm sure that if I could actually use an EpiPen these panic attacks would not be so bad and I have a lot of them living out here in the country and all of the bees and wasps around here. So if anyone has any ideas or suggestions on how I might overcome this I would be grateful.
I was rushed to emergency, given benedryl and sent home 4 hours later. I got an Epipen for I was told, although rare, that I could have a secondary reaction within the next week. Sure enough November 5 I had a second reaction (bi-phasic reaction). I was given the epipen by my mother for I passed out and couldn't give it myself. Back to the hospital.
But I think it can be different for different people. Panic attacks can be caused by allergies, so can pseudo heart attacks, but if they continue while you haven't eaten any of your known allergens they might be to something you don't know about - a friend of mine gets panic attacks as a reaction to preservatives! So you might need to do an elimination diet - eat only very basic food for a few days, if there's no reactions, bring in other kinds of food one by one.
long story short..this episode had possibly damaged my heart and the heart attack enzyme was elevated. i had a murmur surgically repaired 27 years ago and now doctors are saying that there could be electrical problems to the heart,etc.......wanted to keep me in hospital to do a catherization that would check heart electrical impulses but i convinced my primary doc to let me do it on a outpatient basis...
I have Aquagenic Urticaria since a year and I couldnt do anything, can even go out in the rain, can't sweet, can't cry, can't take a shower ( I take a real quick one 1 min shower) and sometimes have to take my epipen, if its hot or humid I have to stay in a cool place and can't go to the beach or pool :( Im on a treatment right now and can do all of that and my dermatologist want's to stop it :S I always dream about going to Cuba or some hot place and my doctor crash all of my dreams :((((( I ju
It causes me to have spasm coughing and if I cannot control this to 3 or 4 coughs my windpipe closes over making it hard to breath in or out. The last one about 2 years ago stopped me breathing in and out completely for 10 to 15 seconds and I thought I had bought it. The spasm cough causes it all and when it goes away (usually 4 to 5 days) things are relatively normal although a normal cough stays with me for weeks after.
I at 41 in September of 2001 suffered two strokes, a heart attack, and lost my vision within a thirty day span. I had been on hormone replacement for ninty days. While hospitalized from the heart attack I was diagnosed with a clotting disorder that was evedently brought out by the hormones. I cannot get anyone to explain to me what my disorder is. I am told there are not many people with Phosphatidyl Serine, but I was not screened before I was put on the hormones.
I have begun experiencing major withdrawal symptons, tremors, lighted-headedness, hot/cold feelings and basically reliving the feelings I had which got me on xanax to begin with eventhough circumstances have changed and I've dealt with my grief. Yesterday, my heart started racing and I was thinking I might be having a heart attack. I thought this fear to be very unrealistic. I began thinking, "what is wrong with me?" I suspected it might have something to do with xanax.
I felt a little insomnia and the rapid heart beat. This time it was not nearly as bad and I also knew exactly what and why I felt it so it wsn't so bad to deal with. What does any or all of this mean? I don't know to you what it will mean? Hopefully it will just help some of you. Compassion is what I feel for people dealing with this stuff and there are not a lot of people who even understand it. Especially some of the doctors! I hope I can help the way my doctors and friends helped me.
My tongue swelled up today! My wife injected me with my Epipen and it slowed it down. I was rushed to hospital by ambulance and have been given steroid injections and antihistamine. (which made me sleep for 2 hours) My tongue reduced in size and I was sent home. Consultant said, I was a "wierd" case as they still have no idea what causes it, gave me a new Epipen and sent me on my way. Funnily enough I did take penicillin some time ago, but it had no effect on me at the time.
What is the current practice in preventitive medicine of attacks and also what is the current practice of treating indiviudals with accute attacks?? Can type III be passed on to offspring? Thanks!
Today i took it and had some heart palpatations. thank goodness i didn't read this post first or i would have been sure it was an reaction. I do appreciate you sharing your experience. I am on the fence. It helps in a lot of way but disables to i.e. can't drive and stagger. katie r I am waiting to hear a reply on your post as I wonder the same thing. also, DOES ANYONE EVER HAVE POST ACUTE WITHDRAWLS. TODAY IS 1 MONTH FOR ME WITHOUT VICODEN. But, i still crave it.
The drug significantly reduces MS attacks. However, it has serious side effects, with possible heart, lung, and eye toxicity and increased risk of infection. Patients must be closely monitored, and regular eye exams are advised. In MS, white blood cells attack the myelin sheaths that protect nerve cells. Gilenya, the first drug in its class, keeps white blood cells penned up in lymph nodes by taking away the chemical key they need to unlock the lymph node door.
It makes me very angry that these Doctors know and aren't telling people. I don't believe that they are ignorant. I've been over and over it again and again. It makes no sense that I would know more as a user of the drug than they would. There's so little on Tramadol or Ultram on the web. Tons on other drugs. Ok so the most alarming part of the Tramadol we would think would be the fact that it is a synthetic opiate. It's a Narcotic. It's just been slipped thru the schedule.
If it is a bad one (complete closure for many seconds) then my heart pounds and I sweat right down my arms and legs. I sleep with a cough drop in my mouth to help prevent them but now my mouth is irritated - I use sugar free to prevent tooth decay but too much artificial sweetener gives one some awful gas pains. I live in fear of not being able to stop a spasm - even something like a dental filling (mouth open, dry throat).
My 20-month-old son got a tiny sip of a black coffee drink (no milk or other ingredients added) and almost needed his EpiPen Jr before his reaction stopped progressing on its own. His face, back, and chest got littered in hives, even his eyelids. His eyes got all red and itchy, and his nose started running off his face, which induced some sneezing and coughing. He then acted very cranky and off, and even felt fevered, for the next two days.
We got almost to the hospital, his eyes rolled back in his head and passed out. He shot himself with the epipen just before we got in the car. The had to come to the car and roll him in. It was bad. They had a hard time getting him back. You can't test as long as you are on steroids/ benadryl or anything. So he had to go without eating bread, red meat, tomatoes, lettuce, onions and mayo for a month so that they could test him. His skin test flared up at the wheat almost immediately.
it was mostly due to the baby aspirin they had me taking to prevent heart attacks!!! It was also due to caffeine ... soda pop, coffee, and CHOCOLATE! I didn't want to hear that. My stomach was very red, and they also found I had a hiatal hernia. As I've gotten older, I now have to prop myself up in bed with lots of pillows. I can't eat after supper, or I'll have problems. Even high-fat meals and red meat have become a problem because they create ACID.
It is painful and my throat and even my heart is burning together. Is because of the menthol that the cough drop has or what...?
Sometimes they are red splotches on my skin, other times they are thick welts, both itch unreal. My eyes, lips and feet swell also. My eyes and lips swell till I look like someone has beat me...Any sugestions???
Along with the swelling my chest also hurts, only on the right side, its been checked out and there are no heart problems thankfully, and i freeze even in very hot weather. I have thyroid disease but medication has regulated that...fibromyalgia as well. I am gonna lose my mind......i need help!!!
MedHelp Health Answers